Home > Research > Publications & Outputs > Gravitational monopoles with classical torsion
View graph of relations

Gravitational monopoles with classical torsion

Research output: Contribution to journalJournal articlepeer-review

Published
Close
<mark>Journal publication date</mark>1980
<mark>Journal</mark>Journal of Physics A: Mathematical and General
Issue number10
Volume13
Number of pages5
Pages (from-to)L359-L363
Publication StatusPublished
<mark>Original language</mark>English

Abstract

A model is constructed for a space-time geometry that contains Einstein and Stephenson-Yang gravity together with a gravitationally charged vector field in the adjoint representation of the structure group. The model is formulated as an SL(2C) gauge theory for a metric connection and a field of orthonormal frames. A simple ansatz renders a solution to the completely coupled system which, it is argued, has the characteristic of a gravitational monopole.